# SDR 2002FA0000987

- Difficulty date: August 1, 2001
- Submitted: August 23, 2002
- Operation: General aviation
- Aircraft: N50718
- Make and model: Helio H-295
- Aircraft serial: 1268
- Engine: Lyc GO480*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 9530489
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR AXLE BROKE (MAIN) ON LANDING, CAUSING SUBSTANTIAL DAMAGE TO FUSELAGE GEAR ATTACH AREA.
